# SDR FDEA201008012755

- Difficulty date: August 1, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 47,651 hours, 16,196 cycles
- Engine: Ge CF650*
- Engine time: 49,659 hours, 16,216 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, WITH AUTOTHROTTLES ENGAGED AT 85 TO 90 KTS A LEVEL 1 ENG 3 EXCEDEANCES ANNUNCIATED. ABORTED TAKEOFF. COMPLIED WITH QRH. N2 NR 3, 109.6  INSPECTED ENGINE EXHAUST FOUND NO PARTICLES PRESENT.  NR3 ENGINE, N2 EXCEEDANCE 109.6 REQUIRES BORESCOPE  INSP WITHIN 10 CYCLES. INSPECTED NR3 ENGINE EXHAUST AND FOUND NO PARTICLES PRESENT AT THIS TIME.  IAW MM 72-00-00-6 1. ACFT WILL NEED BORESCOPE WITHIN 10 CYCLES.  BORESCOPED NR 3 ENGINE STAGES 1 & 12 OF HPC AND HPT.  NO DAMAGE NOTED. OK TO CLOSE PLUGS. REINSTALLED BORESCOPE PLUGS REF AMM 72-00-00-6-1.  TERMINATING ACTION ACCOMPLISHED FOR 72-00-00-6 1 AT 47,650:35 H  16,196 C.  COMPLIED WITH DYNAMIC RIG FOR NR 3 ENGINE PER EA 8-7200-142130, ADJUSTMENTS MADE WERE NOTED UNDER  WRI 72-00/4385 FOR THE DYNAMIC RIG.
